MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER Ø 52/28; HIP DOUBLE MOBILITY HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER Ø 52/28; HIP DOUBLE MOBILITY HC LINER
Catalog Number 01.26.2852MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 october 2023: lot 2239490: (b)(4) items manufactured and released on 17-nov-2022.Expiration date: 2027-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery for infection and the pathogen is unknown.At about 6 months post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.

Brand Name
LINER: VERSAFITCUP DM 01.26.2852MHC DOUBLE MOBILITY HC LINER Ø 52/28
Common Device Name
HIP DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18055000
Report Number3005180920-2023-00843
Device Sequence Number12517053
Product Code MEH
UDI-Device Identifier07630030807343
UDI-Public07630030807343
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2852MHC
Device Lot Number2239490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale